# SDR 3PRA2012032600001

- Difficulty date: March 26, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Dhav DHC8103
- Aircraft serial: 265
- Aircraft time: 9,959 hours, 10,726 cycles
- Engine: Pwa PW121
- Engine time: 9,959 hours, 10,726 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310450001
- Part serial: PCE121031
- Condition: Failed
- Location: Zone 600
- Part time: 9,959 hours, 10,726 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

CO PILOT COMPLETED LINE-UP CHECKLIST & PILOT ASSUMED CONTROLS ON A "ROLLING TAKEOFF."  PIC STOOD THE POWER LEVERS UP NEAR TAKEOFF POWER (90 PERCENT TORQUE) & STATED "SET POWER,"  ITT ON BOTH ENGINES WERE NOTED IN THE LOW 700 C RANGE, NORMAL TEMP FOR TAKEOFF POWER.  CO PILOT FINE TUNED TAKEOFF POWER & STATED "POWER SET." BEFORE THE "60 KNOT" CALLOUT, LOUD BANG WAS HEARD FROM STARBOARD SIDE OF ACFT ALONG WITH A SIGNIFICANT YAWING MOMENT TO THE RT.  PIC CALLED "ABORT TAKEOFF" (OCCURRED AROUND 60 KIAS, BELOW V1 OF 98 KIAS) & SLOWED ACFT TO TAXI SPEED ON THE RUNWAY. NO CAUTION/WARNING LIGHTS IMMEDIATELY NOTED NOR WAS THERE ANY INDICATION OF FIRE (AS EVIDENT FROM A VISUAL INSP FROM F/A).  AT TAXI SPEED, TURNING OFF RUNWAY ON TAXIWAY "E","NR 2 ENG OIL PRESS" WARNING LIGHT ILLUMINATED & PIC IMMEDIATELY SHUTDOWN NR 2 ENGINE. ACFT WAS STOPPED ON TAXIWAY TO RUN APPROPRIATE CHECKLISTS, THEN PROCEEDED TO SINGLE-ENGINE TAXI TO PARKING.  ON POST-FLIGHT INSP, NO EXTERNAL DAMAGE WAS NOTED ON ENGINE COWL NOR ANY OTHER PART OF THE ACFT.  NR 2 PROP HAD A SIGNIFICANT AMOUNT OF FRICTION, WITH ABNORMAL NOISES EMANATING FROM THE TURBINE SECTION WHEN TURNED BY HAND FOR INSP. NR 2 ENGINE HAS BEEN R & R BY MX AT THIS TIME.
